# SDR AALA202401161418

- Difficulty date: January 5, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N927VA
- Make and model: Airbus A321-253N
- Aircraft serial: 8126
- Aircraft time: 17,244 hours, 4,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5391600520000
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT FLOOR PROFILE BETWEEN FR 34 AND FR 35.1 AT S38L. REPLACED PROFILE PER SRM 51-42-11.
